MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 50MM FULL POR; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 50MM FULL POR; KNEE FEMORAL ACCESSORY
Model Number 1511-01-206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was having a left total knee revision.The surgeon did all the proper prepping for a stem and sleeve for the femur.The surgeon over reamed 1mm, and broached properly.The trial construct sat perfectly.During impaction of the real femoral component, the patient's femur cracked/ broke.The implant was fully seated by the surgeon, and the surgeon put 2 cables around the femur to stabilize the fracture.The press fit between the trial broach and stem compared the real implant is too much.This causes fractures and endangers the patient.There was a surgical delay of 15 mins.Doe: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATUN FEM SLV M/L 50MM FULL POR
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10108905
Report Number1818910-2020-12995
Device Sequence Number16829558
Product Code JWH
UDI-Device Identifier10603295419600
UDI-Public10603295419600
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-01-206
Device Catalogue Number151101206
Device Lot NumberJ71D84
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 8 CEM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE POS FEM AUG SZ 8 8MM; ATTUNE POS FEM AUG SZ 8 8MM; ATUN FEM SLV M/L 50MM FULL POR; ATUNE PRESSFIT STR STEM22X60MM; ATTUNE CRS FEMORAL LT SZ 8 CEM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE POS FEM AUG SZ 8 8MM; ATTUNE POS FEM AUG SZ 8 8MM; ATUN FEM SLV M/L 50MM FULL POR; ATUNE PRESSFIT STR STEM22X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR